MAUDE Adverse Event Report: CENTERPOINT SYSTEMS; CATHETER, PERCUTANEOUS

CENTERPOINT SYSTEMS; CATHETER, PERCUTANEOUS
Model Number 9287
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion, when torque was applied to the guiding catheter (gc), force was exerted on the junction between the hub and the gc, causing the catheter to kink.A new catheter was used and the procedure was completed successfully.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental correction report was created to capture this event as non boston scientific product, thus this observation no longer meets the definition of complaint criteria.Amending mdr decision to mdr=no report.
 
Event or Problem Description

Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CENTERPOINT SYSTEMS
3338 parkway blvd west
valley city UT 84119
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24062896
Report Number2124215-2026-02306
Device Sequence Number16022741
Product Code DQY
UDI-Device Identifier00810024670444
UDI-Public(01)00810024670444
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model Number9287
Device Catalogue Number9287
Device Lot NumberCL14058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/30/2026
04/24/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date04/01/2026
05/23/2026
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown